# SDR HEEA968283

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5793Z
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5142
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 23065560010
- Condition: Erratic
- Location: Fuel Gage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAGE ERRATIC WITH 20% MORE FUEL.
